Browsing by Author Dale, D A

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
2003The bivariate luminosity-color distribution of Iras galaxies and implications for the high-redshift universeLewis, Geraint; Chapman, S C; Dale, D A; Helou, G; PhysicsThe bivariate luminosity-color distribution of Iras galaxies and implications for the high-redshift universe, Astrophysical Journal, vol.588,(1),2003,pp 186-198